Proof of a conjecture of Graham and Lovász concerning unimodality of coefficients of the distance characteristic polynomial of a tree

Ghodratollah Aalipour, Aida Abiad Monge, Zhanar Berikkyzy, Leslie Hogben, Franklin H.J. Kenter, Jephian C.-H. Lin, Michael Tait

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)373-380
JournalElectronic Journal of Linear Algebra
Volume34
DOIs
Publication statusPublished - 2018

Cite this

Aalipour, Ghodratollah ; Abiad Monge, Aida ; Berikkyzy, Zhanar ; Hogben, Leslie ; Kenter, Franklin H.J. ; Lin, Jephian C.-H. ; Tait, Michael. / Proof of a conjecture of Graham and Lovász concerning unimodality of coefficients of the distance characteristic polynomial of a tree. In: Electronic Journal of Linear Algebra. 2018 ; Vol. 34. pp. 373-380.
@article{1b06216a9f0441a3a3ebbfad3822074e,
title = "Proof of a conjecture of Graham and Lov{\'a}sz concerning unimodality of coefficients of the distance characteristic polynomial of a tree",
author = "Ghodratollah Aalipour and {Abiad Monge}, Aida and Zhanar Berikkyzy and Leslie Hogben and Kenter, {Franklin H.J.} and Lin, {Jephian C.-H.} and Michael Tait",
note = "data source: no data used",
year = "2018",
doi = "10.13001/1081-3810.3493",
language = "English",
volume = "34",
pages = "373--380",
journal = "Electronic Journal of Linear Algebra",
issn = "1537-9582",
publisher = "International Linear Algebra Society",

}

Proof of a conjecture of Graham and Lovász concerning unimodality of coefficients of the distance characteristic polynomial of a tree. / Aalipour, Ghodratollah; Abiad Monge, Aida; Berikkyzy, Zhanar; Hogben, Leslie; Kenter, Franklin H.J.; Lin, Jephian C.-H. ; Tait, Michael.

In: Electronic Journal of Linear Algebra, Vol. 34, 2018, p. 373-380.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Proof of a conjecture of Graham and Lovász concerning unimodality of coefficients of the distance characteristic polynomial of a tree

AU - Aalipour, Ghodratollah

AU - Abiad Monge, Aida

AU - Berikkyzy, Zhanar

AU - Hogben, Leslie

AU - Kenter, Franklin H.J.

AU - Lin, Jephian C.-H.

AU - Tait, Michael

N1 - data source: no data used

PY - 2018

Y1 - 2018

U2 - 10.13001/1081-3810.3493

DO - 10.13001/1081-3810.3493

M3 - Article

VL - 34

SP - 373

EP - 380

JO - Electronic Journal of Linear Algebra

JF - Electronic Journal of Linear Algebra

SN - 1537-9582

ER -